# SDR 2011FA0000731

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Aircraft time: 21,885 hours
- Engine: Cont IO520BB
- Engine time: 769 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911J
- Condition: Failed
- Location: Beacon
- Part time: 722 hours, 2,888 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BEACON LIGHT INTERMITTENT.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT.  BEACON SWITCH WAS PREVIOUSLY REPLACED 721.9 FLIGHT HOURS PRIOR. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
